U.S. doctors online nowAsk doctors free
Ireland
A 60-year-old male asked:

I am on 200mg lyrica and 300mg effexor for severe genetic anxiety.it is brilliant meds just lately i am suffering headaches. which med is causing this?

1 doctor answer1 doctor weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
See details: Headaches are not uncommonly a side effect of Effexor. The headaches could also be unrelated to either medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 31, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.